# SDR WRLA2006045

- Difficulty date: August 1, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C" CHECK IN GSO FOUND LEFT WHEEL WELL STA 1510 FRAME CORRODED ON LOWER LEG.  FORMED NEW FRAME IAW DAC DWG AEA7165 REV K. INSTALLED NEW FRAME SECTION IAW SRM 53-00-01 VOL I.
